Thread: Should I worry about gyno?
03-14-2004, 11:48 AM #1
Should I worry about gyno?
I have never had gyno before, so I don't know exactly what I am dealing with here. I am in week 3 of a Prop/Tren /Eq cycle. My right nipple is slightly enlarged and both are a bit more sensitive. It seems like they are frequently "erect," for lack of a better term. There is however, no pain, no lumps or otherwise hard/firm mass in or behind the nipple. I have been taking 0.25mg L-dex and 20mg Nolva ED. As well as 200mg B6 (for the tren & Eq).
Yesterday I raised the Nolva dosage to 80mg ED. Am I being paranoid? My nipples always do get a little more sensitive when on . . . and a little more "perky." And how long should I stay with the elevated dosage of Nolva? Should I permanently increase the dosage afterward to 30 or 40mg ED? What do you experienced bros think?
03-14-2004, 12:03 PM #2
No your not being paranoid....... I'd rather be safe and treat the problem now than be sorry later.
Run the nolva the way you have it until symptoms go away then stay at 30mg of Nolva ED durring the rest of the cycle. I would also raise the B6 to 600mg ED until the symptoms go away as well.
03-14-2004, 12:41 PM #3
03-14-2004, 02:40 PM #4
better to be safe than sorry.
03-14-2004, 03:33 PM #5
03-15-2004, 09:21 AM #6
Thanks to all the bros who responded. Mud, I was hoping you would see this. Thanks for the direction.
03-15-2004, 10:08 AM #7Originally Posted by TRE
i would do just what mud said...treat it like gyno and bump the doses and see what happens...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)